# SDR 52413

- Difficulty date: July 9, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 15,921 hours, 22,900 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 5496, THE AIRCRAFT UPON REACHING CRUISE ALTITUDE NOTED LT ENGINE TORQUE HAD INCREASED ABOVE LIMITATIONS (4500 TO 4600 LBS FOR ABOUT 10 SECONDS).   THE CREW THEN EXECUTED A PRECAUTIONARY SHUT OFF OF LEFT ENGINE AND RETURNED TO FIELD. THEY LANDED SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE DISCOVERED THE LEFT ENGINE WAS OVER TORQUED IN FLIGHT. MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
